Authors: Ghilezan, Silvia 
Title: Full intersection types and topologies in lambda calculus
Journal: Journal of Computer and System Sciences
Volume: 62
Issue: 1
First page: 1
Last page: 14
Issue Date: 1-Jan-2001
Rank: M21
ISSN: 0022-0000
DOI: 10.1006/jcss.2000.1703
Abstract: 
Topologies are introduced on the set of lambda terms by their typeability in the full intersection type assignment system. These topologies give rise to simple proofs of some fundamental results of the lambda calculus such as the continuity theorem and the genericity lemma. We show that application is continuous, unsolvable terms are bottoms, and normal forms are isolated points with respect to these topologies. The restriction of all these topologies to the set of closed lambda terms appears to be unique. We compare the introduced topology with the filter topology on the set of (closed) lambda terms and show that they coincide.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

3
checked on Jun 15, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.